MAUDE Adverse Event Report: CARDINAL HEALTH SCD 700 COMPRESSION SYSTEM-EUR; SLEEVE, LIMB, COMPRESSIBLE

CARDINAL HEALTH SCD 700 COMPRESSION SYSTEM-EUR; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295250
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device had a burnt/melted power cord, additional information was received stating that there were no patient harm.
 
Additional Manufacturer Narrative
H3 evaluation summary: no service history was available because this was the first time this unit was returned to the service center for service.A burnt/melted power cord was received at the service center.Pictures were also provided for evaluation.The reported issue was seen on the returned power cord.The reported condition was confirmed.This type of burning can not necessarily be linked to a power cord non-conformity.If the current was too high, then the whole cable would show damage.In this case, only the connector started to heat and melt.A nonconforming wall socket could cause this damage.The power cord was repaired and passed safety testing.A corrective and preventative action (capa) is not applicable at this time.This complaint will be used for tracking and trending purposes.

Brand Name
SCD 700 COMPRESSION SYSTEM-EUR
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12855896
Report Number1282497-2021-10657
Device Sequence Number17353584
Product Code JOW
UDI-Device Identifier10884521129573
UDI-Public10884521129573
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number295250
Device Catalogue Number295250
Device Lot NumberWC0000033268
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer11/08/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2019
Usage of Device A
Patient Sequence Number1
Patient SexUnknown